Vol 3, No 4 (2013)

Table of Contents

Articles

S. Chen, X. Wang
Approximate risk analysis using numerical integration on sparse grids
Journal of Mathematical and Computational Science, Vol 3, No 4 (2013), 929-944
PDF

Niovi Kehayopulu
Intra-regular and completely regular fuzzy ordered semigroups
Journal of Mathematical and Computational Science, Vol 3, No 4 (2013), 945-956
PDF

Yong Chan Kim
Galois connections and right closure operators
Journal of Mathematical and Computational Science, Vol 3, No 4 (2013), 957-971
PDF

Muaadh Almahalebi, Samir Kabbaj
A fixed point approach to stability of the quartic equation in 2-Banach spaces
Journal of Mathematical and Computational Science, Vol 3, No 4 (2013), 972-984
PDF

Mohammed Al-Dolat, Mohammed Ali, Issam Abu-Irwaq
Numerical radius inequalities for the Cartesian decomposition of bounded linear operators in Hilbert spaces
Journal of Mathematical and Computational Science, Vol 3, No 4 (2013), 985-992
PDF

Paul Samuel P. Ignacio
On the square and cube roots of p-adic numbers
Journal of Mathematical and Computational Science, Vol 3, No 4 (2013), 993-1003
PDF

Omprakash Sikhwal, Rekha Lahoti
Variations on domination in graphs containing edge-disjoint cycles
Journal of Mathematical and Computational Science, Vol 3, No 4 (2013), 1004-1014
PDF

K. Kouhaila, E. Azroul, A. Benkirane
On some calculus of variations results in non standard setting
Journal of Mathematical and Computational Science, Vol 3, No 4 (2013), 1015-1038
PDF

V. Yegnanarayanan, S. Sreekumar
On some fundamental results on linear algebra
Journal of Mathematical and Computational Science, Vol 3, No 4 (2013), 1039-1053
PDF

Sümeyye Gür, Süleyman Şenyurt
Spacelike – timelike involute – evolute curve couple on dual Lorentzian space
Journal of Mathematical and Computational Science, Vol 3, No 4 (2013), 1054-1075
PDF

V. Yegnanarayanan, S. Sreekumar
On linear algebra and its applications
Journal of Mathematical and Computational Science, Vol 3, No 4 (2013), 1076-1093
PDF

K. Balasubramaniyan, S. Sriram, O. Ravi
Mildly fuzzy normal spaces and some functions
Journal of Mathematical and Computational Science, Vol 3, No 4 (2013), 1094-1107
PDF

Kiran Chib, V. K. Bhat
A note on near completely prime ideal rings over σ(*)-rings
Journal of Mathematical and Computational Science, Vol 3, No 4 (2013), 1108-1114
PDF

Rakesh Gupta, Parul Bhardwaj
A two-unit standby system with regular repairman and waiting time of skilled repairman
Journal of Mathematical and Computational Science, Vol 3, No 4 (2013), 1115-1130
PDF

Kashif Ali, Shadab Ahmad
Complexity in three species ratio dependent predator-prey model
Journal of Mathematical and Computational Science, Vol 3, No 4 (2013), 1131-1142
PDF

K. Umadevi, C. Elango, P. Thangavelu
Anti S-fuzzy normal subhemirings and lower level subsets of a hemiring
Journal of Mathematical and Computational Science, Vol 3, No 4 (2013), 1143-1152
PDF

Adesanya A. O., Fasansi, M. K., Ajileye, A. M.
Continuous two step hybrid block predictor-hybrid block corrector method for the solution of second order initial value problems of ordinary differential equations
Journal of Mathematical and Computational Science, Vol 3, No 4 (2013), 1153-1162
PDF

P. G. Patil
A new closure operator in bitopological spaces
Journal of Mathematical and Computational Science, Vol 3, No 4 (2013), 1163-1168
PDF



Journal of Mathematical and Computational Science

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

Copyright ©2017 SCIK Publishing Corporation. All rights reserved.